# SDR CA120217008

- Difficulty date: February 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,109 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540120
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED DIFFICULTIES RELATING TO HUNG OR HOT STARTS, IN ADDITION TO ROTOR SPEED PROBLEMS.   DURING AN INSPECTION AT THE END OF THE DAY, AIR WAS FOUND IN THE AIRFRAME FUEL FILTER SIGHT GLASS. MAINTENANCE TROUBLESHOOTING WAS SYSTEMATICALLY CARRIED OUT OVER THE PERIOD OF 1 WEEK, WHICH INCLUDED THE REPLACEMENT OF THE FOLLOWING WITH NEW, O/H OR SERVICEABLE UNITS: THE BOOST PUMP, P94B12-208, PUMP TO FILTER HOSE, 355A53-3001-7051, COMPLETE AIRFRAME FUEL FILTER ASSY, 432B12-4.   ACFT GROUND RUN AND LEAK TEST AND FUEL TIGHTNESS CHECK CARRIED OUT WITH NO CHANGE. THE FCU WAS REPLACED NEXT AND THE DISCREPANCY WAS CORRECTED, NO AIR BUBBLES IN THE FUEL FILTER SIGHT GLASS.  ENGINE STARTS AND CONTROL RETURNED TO NORMAL.
